# SDR 21GA20250724016

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N999YV
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 104,933 hours, 38,633 cycles
- System (JASC): 2700 · Flight Control System
- Part: Power Supply
- Part number: 285T0017103
- Part serial: 000884
- Condition: Faulted
- Location: Rt Cseu
- Part time: 104,933 hours, 38,633 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FL 390 BEGAN TO EXPERIENCE DUTCH ROLLS WITH AUTO PILOT AND AUTO THROTTLES ENGAGED.DISCONNECTD AP BUT HAD TO HOLD THE YOKE TO THE RIGHT TO MAINTAIN CONTROL. DELCARED EMERGENCY AND DIVERTED TO ST. LOUIS. MAINTENANCE PERSONNEL REPLACED RIGHT CSEU POWER SUPPLY.
